MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST C90
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the detector dropped and not working.The device was in clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digital diagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.This report is based on information provided by philips field service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on digitaldiagnost c90 indicating that the detector dropped and not working.The device was in use and there was no harm to patients or user.The field service engineer (fse) performed analysis and concluded that the detector has been dropped, resulting in large image artifacts covering most of the detector area.There were heavy shocks registered in the detector shock log.Attempts to correct the issue via pixel calibration were unsuccessful.Consequently, the detector was deemed non-functional and required replacement.A new skyplate detector was installed, properly connected, and configured.Calibration was successfully performed.A visual inspection and functional checks were completed, confirming the system is operating within manufacturer specifications.The unit was returned to clinical use with full functionality.Based on the information available and the testing conducted, the cause of the reported problem was detector dropped and resulted in large image artifacts.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).

Brand Name
DIGITALDIAGNOST C90 HIGHPERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key22553077
Report Number3003768251-2025-000094
Device Sequence Number9647471
Product Code MQB
UDI-Device Identifier00884838090699
UDI-Public(01)00884838090699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C90
Device Catalogue Number712034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown